In December, I stopped vicodin cold turkey and have never looked back (well, maybe a few times I peeked!)... Anyway, my doc Rx'd fioricet for headaches recently and I only took them for about 3-4 days until my head was feeling better... Well, here's my question. I feel like I am withdrawing from opiates all over again! Nausea, heart palps, weird sensations in hands, muscle twitches, etc etc... Could this be from just a few days useage of fioricet?
boy I dont know I know you can have some nasty WD from fioricet and if you are on it for long time you have to be tapered very slowly becuase of sezuire risk but I have never heard of this after 3or 4 days.maybe you should try a quick taper ? Like take just a little and see if the wd goes away
Im not a doctor but ive been on both hydrocodone and butalbital (generic vicodin and fioricet) for about 2 years now without any interacting symptoms. Oftentimes if you think you might be experiencing problems your body will release epinephrine (adrenaline) which could be causing your symptoms. Try to do everything to relax the next time it occurs.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.